# SDR 97ZZZX3451

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Defective
- Location: Tail Rotor
- Part time: 6,196 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE ASSY WAS REPAIRED BY SIKORSKY JUST 422.4 HOURS AGO.  PAINT AND EROSION STRIP NEEDS TO BE REWORKED.
